Characterization and norms of derivations on von Neumann algebras

  • B. Johnson
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 725)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    E. CHRISTENSEN, Extensions of derivations, J. Functional Analysis 27 (1978) 234–247.zbMATHCrossRefGoogle Scholar
  2. [2]
    E. CHRISTENSEN, Perturbations of operator algebras II, Indiana Univ. Math. Journal 26 (1977) p. 891–904.zbMATHCrossRefGoogle Scholar
  3. [3]
    J. DIXMIER, Les algèbres d’opérateurs dans l’espace hilbertien, 2ème édition, Gauthier-Villars 1969.Google Scholar
  4. [4]
    P. GAJENDRAGADKAR, Norm of a derivation on a von Neumann algebra, Trans. Amer. Math. Soc. 170 (1972) p. 165–170.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    R.V. KADISON, Derivations of operator algebras, Ann. of Math. 83 (1966), p. 280–293.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    C.A. McCARTHY, The norm of a certain derivation, Pacific J. Math. 53 (1974) p. 515–518.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    S. SAKAI, On a conjecture of Kaplansky, Tohoku Math. J. 12 (1960) 31–33.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [8]
    S. SAKAI, Derivations of W*-algebras, Ann. of Math. 83 (1966) p. 273–279.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [9]
    J.G. STAMPFLI, On the norm of a derivation, Pacific J.Math. 33 (1970) p. 737–747.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [10]
    L. ZSIDÓ, The norm of a derivation on a W*-algebra, Proc. Amer. Math. Soc. 38 (1973) p. 147–150.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1979

Authors and Affiliations

  • B. Johnson

There are no affiliations available

Personalised recommendations